MAUDE Adverse Event Report: INVIVO CORPORATION PHILIPS XPER FLEX CARDIO PHYSIOMONITORIG SYSTEM; PHYSIOMONITORYING SYSTEM, INFO

INVIVO CORPORATION PHILIPS XPER FLEX CARDIO PHYSIOMONITORIG SYSTEM; PHYSIOMONITORYING SYSTEM, INFO
Model Number FC2010
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The issue was confirmed.The cause of the event is unknown.It is unknown if the issue has been resolved.The device remains onsite.
 
Event or Problem Description
The customer reported that the device is set at 25 and is showing 50.The device was in use at the time of the event.No adverse event involving a patient was reported.

Brand Name
PHILIPS XPER FLEX CARDIO PHYSIOMONITORIG SYSTEM
Common Device Name
PHYSIOMONITORYING SYSTEM, INFO
Manufacturer (Section D)
INVIVO CORPORATION
12151 research parkway
suite 200
orlando FL 32826
MDR Report Key11715245
Report Number1051786-2021-00011
Device Sequence Number17148083
Product Code MWI
UDI-Device Identifier00884838084902
UDI-Public(01)00884838084902
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
K101571
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFC2010
Device Catalogue Number453564634201
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2017
Initial Report FDA Received Date04/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1